Has anyone had any side-effects with B12 injections? Since having the loading doses, I have been getting lots of spots, some on my face, but mostly on my shoulders and upper back, much like I had when I was a teenager with acne (but I'm now 54)!
some people do seem to have allergic type reactions to the injections. Read something about it in the blogs on the b12d website - and one theory was that it was ironically caused by the deficiency itself.
Have you mentioned this to your GP? Though likelihood is that they aren't that aware of what B12 deficiency does to you. Try taking a look at the protocol on the b12d site
See on other posts that you haven't actually felt any benefits from the loading doses - this may be because the protocol being used to treat you isn't quite appropriate - some say that you should have repeat injections until the symptoms start to show an improvement.
Sorry if I'm repeating stuff other people have already told you.
Thanks Gambit62. I didn't notice any improvement at first and had to tell my GP about the NICE recommendations re loading doses - he eventually agreed to 8 more loading doses, then top-ups every 2 months. I have gradually improved since then and am more alert and need less sleep. The spots are hopefully only temporary and are a small price to pay for an overall improvement in health!
Really glad that things are working out for you and glad that you managed to persuade your GP. Think that is probably going to be my next big battle.
I'm trying using a nasal spray which I think helps with most of the psychological effect and some of the aches and pains but doesn't really solve the tiredness for me - though the injections do seem to do that.
It's good to hear that someone has managed to get somewhere because there are so many stories about things going the other way and GPs not listening. It probably won't be as bad as I fear when I do try to talk to GP but I think I'm just scared of being a bit hysterical which was how I was a lot of last year. I do suffer a bit from stress and depression but think that the B12 has made it a lot worse and is making it quite difficult to interact with people ... though in someways its nice with the depression as I just get too tired to feel depressed
Spots is one of the good signs. With the help of extra B12 in your system, your body is finally able to get rid of waste products hence spots! Not to worry about break outs, just carry on.
yes, it is a common issue to get pimples from b12 injections.
I have been diagnosed with PA about 18 months ago. I to get lots of spots exactly like acne especially within a week of my shot. They normally last until about 3 weeks before my next shot. Doctors have told me that they can't do anything for this. I suppose one of the side effects I'm afraid.
Thanks for the replies. I did read that a skin-rash could develop, but this is MUCH more than that (nasty yellow-heads)! I hope they don't last too long...
When I used to have injections I suffered terribly with acne On my back and shoulders. My back was like an oil slick, it was horrible and very distressing to me.x
The spots are now on the decline after about 5 or 6 weeks, but I can also feel my energy levels dropping...
fine, back to normal. Does anyone know what the reason for this may be? I have had b12 injections before...
superior to Cyano. Does anyone experience something similar? Or some adverse effects with Hydroxocobalamin...
I have just had my 3rd b12 loading injection and have noticed I have a red rash on my lower legs and...
Start a Community